# SDR MALA020668

- Difficulty date: November 13, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 13,747 hours, 15,129 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Rt & Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 6Y/4Y INSPECTION FOUND LT AND RT ELEVATOR LEADING EDGES HAVE DEBONDS ON TOP SURFACE.  MAINTENANCE REPAIRED IAW EO S55031.    A/C RELEASE DATE 11/17/02.
